Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 85, NWS Goodland, KS

May 27, 2018Cheyenne County, Kansas; Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at May 27, 2018, 9:39 PM CDT for Cheyenne County, Kansas; Yuma County, Colorado. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2018, 9:39 PM CDT (02:39 UTC)
Expired
May 27, 2018, 10:30 PM CDT
In force
51 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Yuma County, CO, Cheyenne County, KS

The radar

The Goodland radar (KGLD), 48 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 9:40 PM CDTHAIL 1.751 Wnw Hale, COTWITTER REPORT OF GOLFBALL SIZE HAIL IN SOUTHEAST YUMA COUNTY.
May 27, 9:40 PM CDTHAIL 1.75Hale, CO
May 27, 9:51 PM CDTHAIL 19 S Haigler, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
497 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
2715 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

532 
WUUS53 KGLD 280239
SVRGLD
COC125-KSC023-280330-
/O.NEW.KGLD.SV.W.0085.180528T0239Z-180528T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
839 PM MDT SUN MAY 27 2018

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Yuma County in northeastern Colorado...
  Western Cheyenne County in northwestern Kansas...

* Until 930 PM MDT/1030 PM CDT/

* At 839 PM MDT/939 PM CDT/, a severe thunderstorm was located 6
  miles northeast of Bonny Reservoir, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  St. Francis, Bonny Reservoir, Hale and Wheeler. 

This includes Highway 385 between mile markers 212 and 218.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3994 10174 3983 10162 3971 10162 3963 10175
      3957 10191 3957 10219 3962 10224 3969 10228
      3980 10222 3991 10204 3997 10182
TIME...MOT...LOC 0239Z 232DEG 23KT 3966 10205 

HAIL...1.00IN
WIND...60MPH
 
$$

Vincent
3 follow-up statements
868 
WWUS53 KGLD 280307
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
907 PM MDT SUN MAY 27 2018

COC125-KSC023-280330-
/O.CON.KGLD.SV.W.0085.000000T0000Z-180528T0330Z/
Yuma CO-Cheyenne KS-
907 PM MDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM
MDT/1030 PM CDT/ FOR SOUTHEASTERN YUMA COUNTY IN NORTHEASTERN
COLORADO AND WESTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...

At 907 PM MDT/1007 PM CDT/, a severe thunderstorm was located near
St. Francis, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
St. Francis and Wheeler. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3994 10174 3983 10162 3971 10162 3964 10176
      3962 10190 3963 10204 3966 10211 3971 10217
      3981 10220 3991 10204 3997 10182
TIME...MOT...LOC 0307Z 231DEG 24KT 3977 10186 

HAIL...1.00IN
WIND...60MPH
 
$$

Vincent
615 
WWUS53 KGLD 280321
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
1021 PM CDT SUN MAY 27 2018

COC125-280331-
/O.CAN.KGLD.SV.W.0085.000000T0000Z-180528T0330Z/
Yuma CO-
1021 PM CDT SUN MAY 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YUMA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3994 10174 3983 10162 3971 10166 3966 10177
      3964 10188 3965 10195 3967 10200 3971 10203
      3978 10204 3992 10201 3997 10182
TIME...MOT...LOC 0321Z 235DEG 26KT 3984 10182 

$$

KSC023-280330-
/O.CON.KGLD.SV.W.0085.000000T0000Z-180528T0330Z/
Cheyenne KS-
1021 PM CDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR WESTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...

At 1021 PM CDT, a severe thunderstorm was located 5 miles north of
St. Francis, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
St. Francis and Wheeler. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3994 10174 3983 10162 3971 10166 3966 10177
      3964 10188 3965 10195 3967 10200 3971 10203
      3978 10204 3992 10201 3997 10182
TIME...MOT...LOC 0321Z 235DEG 26KT 3984 10182 

HAIL...1.00IN
WIND...60MPH
 
$$

Vincent
947 
WWUS53 KGLD 280331
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
1031 PM CDT SUN MAY 27 2018

KSC023-280340-
/O.EXP.KGLD.SV.W.0085.000000T0000Z-180528T0330Z/
Cheyenne KS-
1031 PM CDT SUN MAY 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHEYENNE COUNTY IN
NORTHWESTERN KANSAS HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.  Dime size hail 
and wind gusts up to 50 mph will remain possible as this storm 
tracks northeast toward Parks and Benkelman in Dundy County, 
Nebraska.

LAT...LON 3994 10174 3983 10162 3971 10166 3966 10177
      3964 10188 3965 10195 3967 10200 3971 10203
      3978 10204 3992 10201 3997 10182
TIME...MOT...LOC 0330Z 228DEG 33KT 3990 10175 

$$

Vincent

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 5:58 PM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, May 27, 5:58 PM CDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
458 PM MDT Sun May 27 2018

.SHORT TERM...(This evening through Tuesday night)
Issued at 137 PM MDT Sun May 27 2018

Main forecast concern will be chance of severe thunderstorms and
locally heavy rainfall today into Tuesday night. Satellite showing
an amplified pattern from the Pacific into North America. The flow
over North America also has a split over the eastern and western
portions of the country. Main feature of interest is nearly
stationary upper low over the Intermountain West. Satellite is
showing a nice tropical moisture connection into the central portion
of the country.

Tonight...Instability axis looks to set up along and west of the
Colorado border. A negatively tilted shortwave will move across the
area the night. Some indication that a right rear quadrant of mid
level speed max will affect the western portion of the area, above
the instability axis, from mid afternoon through the night.

The instability and lift parameters have come together with the cap
currently gone or nearly gone. Thunderstorms have already formed
just to our west and they will continue increase in coverage and
intensity. Instability, shear, and composite parameters point toward
these storms being able to become severe. Very large hail and
damaging winds will be the most likely threats. However, a tornado
or two cannot be ruled out. Also precipitable water values of 1 to
1.5 inches along steering flow winds from south to north to make
training more likely will create a flash flood threat as well.

Monday/Monday night...This period looking a little more uncertain
over yesterday. Upper trough, with numerous shortwave troughs
rotating trough, and numerous mesoscale boundaries along with an
incoming front could cause precipitation to develop about anytime
and anywhere. The various large scale high resolution/CAMs guidance
are indicating that. Will keep some kind of mention of precipitation
around the entire time. If any tendency in the output, it does tend
to put the greater chance of precipitation in the eastern portion.

Depending on how details work out, storms look to have a good chance
to become severe. Lift and severe parameters are about the same to a
little better than todays. Locally heavy rainfall still looks
possible with continued high PWs and slower storm movement.
Different high resolution output are producing rather high rainfall
amounts.

Tuesday/Tuesday night...Did not spend much time on this period.
Mesoscale details will have a dramatic affect on where thunderstorms
develop and if they will be severe. Locally heavy rainfall is still
possible. Details are too problematic right now to get specific and
not too much time to look at it since thunderstorms are currently
developing.

.LONG TERM...(Wednesday through Sunday)
Issued at 230 PM MDT Sun May 27 2018

Another disturbance will move over the area on Wednesday bringing
more showers to the Tri-State area. Showers and a possibly
isolated storm or two will extend into the later overnight
period.

Thursday afternoon, a ridge will build over the area, leading to a
warming trend. Expect daily highs to be in the mid to upper 90s
through Friday.

There may be chances for showers Friday night into Saturday, but
confidence is much lower since the latest model run. Expecting it
to stay dry through Sunday, but high temps will trend a little
cooler in the upper 80s and lower 90s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 453 PM MDT Sun May 27 2018

Current thunderstorm is coverage is more spotty and not as intense
previously expected. At this vfr conditions are expected and not
particularly confident of a storm affecting either site. So have
included vcts mention at Kgld through the evening and for Kmck
from 04z to 09z. Southeast winds of 19 to 25 knots with gusts into
the 27 to 34 knot range are expected through the evening before
becoming 8 to 18 knots sustained through the morning. The winds
will become sustained near 15 knots with gusts near 23 knots at
kgld. Uncertain about tomorrows thunderstorm coverage so put vcts
at both sites from 17-18z through the end of the period.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...BULLER
LONG TERM...EV
AVIATION...BULLER
Hazardous weather outlook, May 27, 11:06 AM CDT, 10 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1006 AM MDT Sun May 27 2018

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281200-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
1006 AM MDT Sun May 27 2018 /1106 AM CDT Sun May 27 2018/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY AND TONIGHT...

Severe thunderstorms will be possible across the Tri-State region
for the afternoon and evening hours. A Slight Risk for severe storms
is in place for areas mainly along and west of Highway 25. A
Marginal Risk is in place for the remainder of the area.

Main threats will be damaging winds 60 mph and greater...large hail
of at least 1 to 2 inches. The strong winds could cause some blowing
dust. A tornado or two cannot be ruled out. Locally heavy rainfall
is also possible with any storms. This will create an above normal
chance of flash flooding.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

For Monday...severe thunderstorms will be possible across the Tri-
State region for the afternoon and evening hours. The entire area is
currently under a Slight Risk for severe storms.

For Tuesday...severe thunderstorms will be possible across the Tri-
State region for the afternoon and evening hours. The entire area is
currently under a Marginal Risk for severe storms.

Main threats will be damaging winds 60 mph and greater and large
hail of at least 1 to 2 inches. There is a little better chance of
tornadoes on Monday. Locally heavy rainfall is also possible Monday
with any storms. This will create an above normal chance of flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening and
once again on Monday.

In the hours before

Local storm report, May 27, 7:44 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM MDT SUN MAY 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     NON-TSTM WND GST BENKELMAN               40.05N 101.54W
05/27/2018  E60 MPH          DUNDY              NE   TRAINED SPOTTER

&&

BWARREN
Local storm report, May 27, 8:26 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
726 PM MDT SUN MAY 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             12 N BURLINGTON         39.48N 102.27W
05/27/2018  E1.25 INCH       KIT CARSON         CO   TRAINED SPOTTER

&&

BWARREN
Local storm report, May 27, 8:38 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
738 PM MDT SUN MAY 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             8 N BETHUNE             39.42N 102.43W
05/27/2018  E1.50 INCH       KIT CARSON         CO   PUBLIC

            QUARTER TO GOLF BALL SIZE HAIL REPORTED 8-10
            MILES NORTH OF BETHUNE AT 7:23 PM MDT.

&&

VINCENT
Local storm report, May 27, 8:41 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
741 PM MDT SUN MAY 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             MCDONALD                39.79N 101.37W
05/27/2018  E1.00 INCH       RAWLINS            KS   PUBLIC

&&

BWARREN
Local storm report, May 27, 8:54 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
754 PM MDT SUN MAY 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             SEIBERT                 39.30N 102.87W
05/27/2018  M0.50 INCH       KIT CARSON         CO   PUBLIC

&&

BWARREN
Local storm report, May 27, 9:07 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
807 PM MDT SUN MAY 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     NON-TSTM WND GST BURLINGTON CO AIRPORT   39.24N 102.29W
05/27/2018  M58 MPH          KIT CARSON         CO   ASOS

            SOUTHEASTERLY WIND GUSTS UP TO 50 KNOTS (58
            MPH) AT THE BURLINGTON ASOS, KITR.

&&

VINCENT

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:08 PM CDTSpecial Weather StatementGLDThomas37 min
May 27, 7:15 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins45 min
May 27, 9:00 PM CDTSevere Thunderstorm WarningGLDCheyenne45 min
May 27, 10:49 PM CDTSpecial Weather StatementGLDRawlins41 min
May 28, 6:19 AM CDTSevere Thunderstorm WarningGLDRawlins, Thomas41 min
May 28, 6:41 AM CDTSevere Thunderstorm WarningGLDRawlins34 min
May 28, 6:58 AM CDTSevere Thunderstorm WarningGLDRawlins47 min
May 28, 7:11 AM CDTSevere Thunderstorm WarningGLDRawlins, Thomas49 min
May 28, 7:19 AM CDTFlash Flood WarningGLDRawlins, Thomas3 hr
May 28, 7:41 AM CDTSevere Thunderstorm WarningGLDRawlins49 min
May 28, 7:48 AM CDTFlash Flood WarningGLDRawlins12 hr
May 28, 7:54 AM CDTFlash Flood WarningGLDThomas3 hr
May 28, 7:59 AM CDTSevere Thunderstorm WarningGLDRawlins, Thomas46 min
May 28, 8:44 AM CDTSevere Thunderstorm WarningGLDRawlins39 min
May 28, 10:04 AM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan, Thomas41 min
May 28, 10:13 AM CDTFlash Flood WarningGLDRawlins, Thomas3 hr
May 28, 10:23 AM CDTFlash Flood WarningGLDSheridan, Thomas3 hr
May 28, 10:49 AM CDTSpecial Weather StatementGLDDecatur11 min
May 28, 11:05 AM CDTSevere Thunderstorm WarningGLDGraham, Norton55 min
May 28, 11:56 AM CDTSevere Thunderstorm WarningGLDGraham, Norton49 min
May 28, 12:04 PM CDTSevere Thunderstorm WarningGLDGraham26 min
May 28, 12:25 PM CDTSevere Thunderstorm WarningGLDGraham65 min
May 28, 1:21 PM CDTFlash Flood WarningGLDGraham3 hr
May 28, 1:30 PM CDTSevere Thunderstorm WarningGLDGraham, Norton45 min
May 28, 1:49 PM CDTSevere Thunderstorm WarningGLDGraham41 min
May 28, 2:07 PM CDTTornado WarningGLDGraham23 min
May 28, 2:48 PM CDTSevere Thunderstorm WarningGLDGraham, Norton27 min
May 28, 2:54 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan51 min
May 28, 3:18 PM CDTFlash Flood WatchGLDCheyenne, Decatur, Gove, Graham, Logan, Norton and 4 more19 hr
May 28, 3:35 PM CDTFlash Flood WarningGLDGove, Graham, Sheridan98 min
May 28, 3:58 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan47 min
May 28, 4:14 PM CDTSpecial Weather StatementGLDWichita16 min
May 28, 4:22 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace, Wichita35 min
May 28, 4:23 PM CDTFlash Flood WarningGLDGraham6 hr
May 28, 4:26 PM CDTTornado WarningGLDGove19 min
May 28, 4:52 PM CDTSevere Thunderstorm WarningGLDLogan, Thomas39 min
May 28, 5:00 PM CDTSevere Thunderstorm WarningGLDLogan, Thomas30 min
May 28, 5:03 PM CDTSevere Thunderstorm WarningGLDGove42 min
May 28, 5:10 PM CDTFlash Flood WarningGLDGove, Sheridan6 hr
May 28, 5:20 PM CDTSpecial Weather StatementGLDCheyenne10 min
May 28, 5:21 PM CDTSevere Thunderstorm WarningGLDGove39 min
May 28, 5:48 PM CDTTornado WarningGLDCheyenne8 min
May 28, 6:35 PM CDTSevere Thunderstorm WarningGLDRawlins40 min
May 27, 7:10 PM CDTSevere Thunderstorm WarningGLDYuma20 min
May 27, 7:14 PM CDTSevere Thunderstorm WarningGLDKit Carson31 min
May 27, 7:23 PM CDTSpecial Weather StatementGLDYuma22 min
May 27, 7:38 PM CDTSpecial Weather StatementGLDKit Carson22 min
May 27, 7:41 PM CDTSevere Thunderstorm WarningGLDKit Carson34 min
May 27, 7:47 PM CDTSevere Thunderstorm WarningGLDKit Carson28 min
May 27, 8:09 PM CDTTornado WarningGLDKit Carson23 min
May 27, 8:12 PM CDTSevere Thunderstorm WarningGLDKit Carson33 min
May 27, 8:14 PM CDTSevere Thunderstorm WarningGLDKit Carson31 min
May 27, 8:37 PM CDTSevere Thunderstorm WarningGLDKit Carson, Yuma23 min
May 27, 8:43 PM CDTSevere Thunderstorm WarningGLDKit Carson, Yuma17 min
May 27, 9:53 PM CDTSpecial Weather StatementGLDYuma37 min
May 28, 5:32 PM CDTSpecial Weather StatementGLDKit Carson28 min
May 28, 6:02 PM CDTSpecial Weather StatementGLDKit Carson13 min
May 28, 6:07 PM CDTTornado Warning Tornado observedGLDKit Carson23 min
May 28, 6:23 PM CDTTornado WarningGLDKit Carson37 min
May 28, 6:36 PM CDTSevere Thunderstorm WarningGLDYuma39 min
May 28, 6:46 PM CDTSevere Thunderstorm WarningGLDKit Carson44 min
May 28, 6:50 PM CDTTornado WarningGLDKit Carson25 min
May 28, 6:52 PM CDTSevere Thunderstorm WarningGLDYuma53 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.